Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 83, Number 288
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Finite element differential forms on cubical meshes
Douglas N. Arnold and Gerard Awanou PDF
Math. Comp. 83 (2014), 1551-1570
Divergence-conforming HDG methods for Stokes flows
Bernardo Cockburn and Francisco-Javier Sayas PDF
Math. Comp. 83 (2014), 1571-1598
An improved error bound for reduced basis approximation of linear parabolic problems
Karsten Urban and Anthony T. Patera PDF
Math. Comp. 83 (2014), 1599-1615
Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems
Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang PDF
Math. Comp. 83 (2014), 1617-1644
Adaptive Fourier-Galerkin methods
C. Canuto, R. H. Nochetto and M. Verani PDF
Math. Comp. 83 (2014), 1645-1687
The minimal stage, energy preserving Runge–Kutta method for polynomial Hamiltonian systems is the averaged vector field method
Elena Celledoni, Brynjulf Owren and Yajuan Sun PDF
Math. Comp. 83 (2014), 1689-1700
An efficient algorithm for second-order cone linear complementarity problems
Lei-Hong Zhang and Wei Hong Yang PDF
Math. Comp. 83 (2014), 1701-1726
Eigenanalysis-based task mapping on parallel computers with cellular networks
Peng Zhang, Yuxiang Gao, Janet Fierson and Yuefan Deng PDF
Math. Comp. 83 (2014), 1727-1756
Coarse-graining schemes for stochastic lattice systems with short and long-range interactions
Markos A. Katsoulakis, Petr Plecháč, Luc Rey-Bellet and Dimitrios K. Tsagkarogiannis PDF
Math. Comp. 83 (2014), 1757-1793
Computation and theory of extended Mordell-Tornheim-Witten sums
David H. Bailey, Jonathan M. Borwein and Richard E. Crandall PDF
Math. Comp. 83 (2014), 1795-1821
Computation of the topological type of a real Riemann surface
C. Kalla and C. Klein PDF
Math. Comp. 83 (2014), 1823-1846
A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems
Bo Dong, Bo Yu and Yan Yu PDF
Math. Comp. 83 (2014), 1847-1868
Computing the invariant measure and the Lyapunov exponent for one-dimensional maps using a measure-preserving polynomial basis
Philip J. Aston and Oliver Junge PDF
Math. Comp. 83 (2014), 1869-1902
Variant of a theorem of Erdős on the sum-of-proper-divisors function
Carl Pomerance and Hee-Sung Yang PDF
Math. Comp. 83 (2014), 1903-1913
On some Diophantine systems involving symmetric polynomials
Maciej Ulas PDF
Math. Comp. 83 (2014), 1915-1930
On the computation of algebraic modular forms on compact inner forms of $\mathbf {GSp}_4$
Lassina Dembélé PDF
Math. Comp. 83 (2014), 1931-1950
Prime power terms in elliptic divisibility sequences
Valéry Mahé PDF
Math. Comp. 83 (2014), 1951-1991
Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs
Minkyu Kim, Jung Hee Cheon and In-Sok Lee PDF
Math. Comp. 83 (2014), 1993-2004
An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields
Jean-François Biasse PDF
Math. Comp. 83 (2014), 2005-2031
Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$
Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi PDF
Math. Comp. 83 (2014), 2033-2060